# SDR GTIA20111126299

- Difficulty date: November 26, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 19,160 hours, 9,129 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ACCUMULATOR LOW PRESSURE.  SERVICED L2 ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00-614-001.
